# SDR SIMA20200918001

- Difficulty date: September 18, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 38,077 hours, 33,449 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR OPEN INDICATION IN FLIGHT AFTER TAKEOFF.  PRESSURIZATION NORMAL.  C/A FLIGHT CREW PLACARDED BAGGAGE DOOR INDICATION, MEL 52-5 AUTH 090268-C MOC 437847.
